Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/884

Title: Spectral structures of the generalized companion form and applications
Authors: Pugh, Ashley Clive
Tan, L.
Issue Date: 1999
Abstract: In this note, we investigate the relationship between the finite and infinite frequency structure of a regular polynomial matrix and that of a particular linearization, called the generalised companion matrix. A special resolvent decomposition of the regular polynomial matrix is proposed which is based on the Weierstrass canonical form of this generalised companion matrix and the solution of a regular PMD is thus formulated from this resolvent decomposition. Both the initial conditions of the pseudo state and the input are considered.
Description: This is a pre-print. The definitive version: PUGH, A.C. and TAN, L., 2002. Spectral structures of the generalized companion form and applications. Systems and Control Letters, 46(2), pp. 75-84.
URI: https://dspace.lboro.ac.uk/2134/884
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-50.pdf132.35 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.